EconPapers    
Economics at your fingertips  
 

Permanence for the Discrete Competition Model with Infinite Deviating Arguments

Baoguo Chen

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: Sufficient conditions are obtained for the permanence of the following discrete model of competition: x1k+1=x1(k)exp {r1kK1k+α1k∑s=0+∞J2sx2k-s/1+∑s=0+∞J2sx2k-s-x1k-δ1k}; x2(k+1)=x2(k)exp {r2kK2k+α2k∑s=0+∞J1sx1k-s/1+∑s=0+∞J1sx1k-s-x2k-δ2k}, where ri, Ki, αi, Ji, and δi, i = 1,2, are nonnegative sequences bounded above and below by positive constants, and Ki > αi, i = 1,2.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/1686973

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:1686973

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:1686973